# SDR 2007UALA02079

- Difficulty date: June 17, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 25,522 hours, 3,324 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKING FROM TAIL PIPE.  [07-17-07]   REPLACED APU PER MM 49-11- 01.  SUSPECT APU INTERNAL OIL LINE LEAK CAUSED SMOKE.
